# SDR A6WA200460058

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N292UE
- Make and model: Bac 146200A
- Aircraft serial: E2087
- Engine: Lyc ALF502R5
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Condition: Chafed
- Location: Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING ON THE LT SIDE OF THE AFT NAVIGATION LIGHT HOUSING.  MAINTENANCE REQUESTED REPAIR.
